# SDR UPS08853988

- Difficulty date: October 13, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-F1-130 AT STA 1788-1791, L28L-30L HAS NO SRM REF AND REQUIRES ENG DISPOSITION.  REMOVED AND REPLACED REPAIR DOUBLER IAW SRM 51-1-21, 51-1-8, 53-2-1 FIG 7 AND SAA EA 81426740001.
